# SDR HEEA083361

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 10,840 hours
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 44600045800
- Part serial: 2055A
- Condition: Erratic
- Location: Vertical Speed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VSI INDICATES ERRATIC ALTITUDE CHANGES.
